Severe Arm Muscle Pain from 2010 Flu Shot
by Margaret Clements
My question is similar to: Rebecca, Chattanooga, TN titled Chemical Tendotitis from The H1N1 Flu Shot.
My 2010 Flu Shot was injected high in my shoulder. Two hours later, my arm muscle started to simply ache. The next day, it felt like a pulled muscle. By the third day, it felt like a severely bad pulled muscle.
It has now been over two weeks and the pain is just as bad as the third day. I am unable to hardly move my arm due to the muscle pain.
I have not been able to sleep well, due to the pain wakes me up every time I move my arm.
Ice and Icy Hot only mildly helps for a very short period of time and Ibuprofen doesn't help at all. I have never had any type of allergies or any type of noticeable side effects from any types of shots.
The pain is exactly that of a pulled muscle and I know for certain I did not pull that arm muscle and it is associated to the flu shot.
The very minute I felt the first ache, I knew it was from the shot and assumed it would not last long. Instead, I can't imagine it getting much worse.
I am hoping you have an answer for relief.
I wish I had a quick easy solution. I wish I had a for sure solution.
I wish doctors would admit that H1N1 flu shots contained harmful ingredients and could cause flu shot symptoms like you just described.
Get your Vitamin D up between 50-80 ASAP. Take D3, not prescription D2 as research shows it raises levels but doesn't provide the benefits of D3.
Magnesium. Anything but Magnesium Oxide. Get to your tolerance level, as described here: Magnesium Dosage
And something like this topically: Transdermal Magnesium Gel
Icing's good for circulation, get the irritant out.
Every 30 minutes, reach over and squeeze the shoulder/area 10 times. That's a lot of squeezing the sponge over the course of several days. The benefit is
This will also help you avoid the onset of (or fast progression of) Tendonitis
dynamic from the current Pain Causing Dynamic
It'd be interesting to know the state of your immune system, and your adrenals.
Just like when Kerri and I have been looking at what causes some people to get Levaquin Tendonitis
some don't, I'm curious what about your body specifically allowed this response to happen.
Granted, not all the H1N1 flu shots come from the same batch, and not all the ingredients and combinations/ratios thereof are the same.
I'm not a scientist, and it would be a lot of work to track down YOUR batch of flu shots, see what exactly was in them, etc. Still, it's safe to say, your body responded POORLY to something in the injection you received.
If it were just a matter of the needle jabbing something and the body acting like it's injured, that'd be one thing, and (unless the needle severed a nerve or something, which is highly unlikely) would be healed by now.
The trick is, your system is now stuck in a heightened response to the chemical insult. You need to calm it down and make it more able to return to homeostasis.
Thus nutrition, lots of water, boost your immune system, lots and lots of circulation (icing and massage).
Good news/bad news, that's the best I have to offer.....----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com